Avatar universal
help???
I'm 16 currently taking suboxone.I've been having weird breathing problems and my chest near my heart has been hurting me I'm not shure if its the mediine or if I need to start doing cardiovascular exercise?
Cancel
1 Answers
Page 1 of 1
159619 tn?1318997813
I doubt this is your heart, your age would make it very unlikely. It is more likely to be chest wall pain, you should ask your doctor to be safe.

Jon
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Do You Have Vascular Disease? Help Us With a User Study - $50 Gift Card!
Start by taking this 2-minute survey that will help us help people with vascular conditions like PAD.

If we’d like to interview you, we’ll reach out via e-mail. Those selected will receive a $50 gift card for their time.
Heart Health Community Resources